# SDR ASAA2015102213509

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,355 hours, 3,292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT GOT A FMC DISAGREE WARNING.  ACFT GROUNDED.  FOLLOWED QRH AND OPS NORMAL.
